Theraflu Severe Cold and Cough Nighttime and Daytime Cough and Cold Medicine, Berry Flavor - 8.3 Fl Oz Syrup x 2

THERAFLU

Theraflu Severe Cold and Cough Nighttime and Daytime Cough and Cold Medicine, Berry Flavor - 8.3 Fl Oz Syrup x 2

S/245.09 S/408.48
Save 40% (S/163.39)
  • Order within 1 hour and 18 minutes to get between May 19 - May 25
  • Tracked Shipping on All Orders
  • 14-Day Returns
  • Secure Payments
  • 24/7 Customer Support
Buying Bulk?

Description

  • One 8.3 fl oz bottle of Theraflu Severe Cold and Cough Daytime Medicine, Berry Flavor and one 8.3 fl oz bottle of Theraflu Severe Cold and Cough Nighttime Medicine, berry flavored nighttime and daytime cough and cold medicine
  • Delivers powerful pain relief and headache relief, along with relief from sore throat, fever and cough
  • Daytime and nighttime cough syrup formulations provide a unique warming sensation and delivers fast cough, cold and sore throat relief
  • Both syrups come in a delicious berry flavor
  • Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing
  • Both cold and cough syrups contain acetaminophen 650 mg; daytime syrup also contains dextromethorphan HBr and nighttime contains Diphenhydramine HCI
  • Adults and children 12 years and older: take 30mL of either daytime or nighttime cold medicine every four hours as needed for cold and cough symptom relief
  • The nighttime syrup formula contains Acetaminophen 650 mg and Diphenhydramine HCl 25 mg
  • HSA and FSA eligible product


Theraflu Severe Cold and Cough Daytime and Nighttime Cold Medicine delivers serious cold and cough relief with each power-packed dose. Featuring a tasty berry flavor, this nighttime and daytime cough medicine for adults contains prescription-free, maximum strength medications that provide a unique warming sensation with each dose. Theraflu daytime and nighttime cough syrup for adults helps relieve your worst cold symptoms, like headache and body aches, sore throat, fever and cough. In addition, Theraflu nighttime cold medicine relieves runny nose and sneezing so you can rest easy. Both Theraflu nighttime and daytime cold medicine for adults contain maximum strength medications that deliver fast cold symptom relief, including a fever reducer, pain reliever and cough suppressant. Adults and children 12 years and older may take 30mL of either daytime or nighttime severe cough and cold medicine every four hours as needed. Say goodbye to your cold and flu symptoms for good, and get back on your feet with the power of daytime and nighttime Theraflu.

Shipping and Returns

  • We offer tracked shipping on all orders. Tracking information will be shared as soon as the order is dispatched.
  • Please check the delivery estimate before adding a product to the cart. This is displayed for every product on the website.
  • Available shipping methods and charges will be displayed at the time of checkout, depending on your exact location.
  • All customers are entitled to a return window of 14 days, starting from the date of delivery of the product(s).
  • Customers are advised to read our return policy for details of the return process, eligibility, refunds as well as cancellations or exchanges.
  • In case of any issues or concerns about Shipping or Returns, please contact us and we will be happy to help.
Theraflu Severe Cold and Cough Nighttime and Daytime Cough and Cold Medicine, Berry Flavor - 8.3 Fl Oz Syrup x 2

Theraflu.

Theraflu Severe Cold and Cough Nighttime and Daytime Coug...

S/245.09 S/408.48
Save 40.0% (S/163.39)